MAUDE Adverse Event Report: STERIS Corporation ALYON; AMSCO Dual Light

STERIS Corporation ALYON; AMSCO Dual Light
Model Number ALYON Surgical Lighting System
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
ALYON
Common Device Name
AMSCO Dual Light
Manufacturer (Section D)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50144102
Report Number1043572-2026-00080
Device Sequence Number10730904
Product Code FSY
UDI-Device Identifier00724995223038
UDI-Public(01)00724995223038(11)250918
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALYON Surgical Lighting System
Device Catalogue NumberLYS05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown